MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP PEEK 4.75MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWIVELOCK, SP PEEK 4.75MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWIVELOCK, SP PEEK 4.75MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 8/16/2024, it was reported by a sales representative via email that two ar-2324psp peek swivelock sp had issues.The first peek swivelock sp was inserted properly.Once the anchor body was down to bone, the surgeon advanced the anchor.Every time the inserter was rotated it pulled on the sutures coming off the medial row of the fibertak anchor.It appeared as if the eyelet was rotating with the inserter as it was turned clockwise.When removing the peek swivelock sp, the eyelet would not come out.The eyelet was unable to be removed but everything else was.On the second lateral row of the peek swivelock sp, the surgeon used the green punch down to the second laser line to create a pilot hole.The same issue occurred with the second swivelock as it did with the first.The eyelet and the rest of the second swivelock were removed without issues.The fibertak remained in the patient.The case was completed by using two ar-2324pslc peek swivelock c for the lateral row.The patient construct was completed as normal, and there were no adverse events.This was discovered during a procedure on (b)(6) 2024.The case was not delayed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
SWIVELOCK, SP PEEK 4.75MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20169691
Report Number1220246-2024-07458
Device Sequence Number8249805
Product Code MAI
UDI-Device Identifier00888867384576
UDI-Public00888867384576
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP PEEK 4.75MM
Device Catalogue NumberAR-2324PSP
Device Lot Number15088632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown